# SDR YENA2024122301581

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 42,214 hours, 14,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1794, SJO-JFK.; (AIRCRAFT DIVERTED TO FLL AND DECLARED AN EMERGENCY) ' DURING CRUISE CHECKS NOTED PACK 2 INLET VALVE APPEARED CLOSED AND PACK 1 OPERATING ON HIGH FLOW ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
